MAUDE Adverse Event Report: LDR MEDICAL ROI-C IMPLANT 14MM X 14MM H7MM; ROI-C TITANIUM-COATED IMPLANT SYSTEM

LDR MEDICAL ROI-C IMPLANT 14MM X 14MM H7MM; ROI-C TITANIUM-COATED IMPLANT SYSTEM
Catalog Number MC1313P
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a surgeon had multiple roi-c cages that fractured or cracked intra-operatively.Two cages fractured at level c7/t1 after inserting the anchoring plates.They were each removed and replaced with a new cage.The third cage cracked and the surgeon elected to leave it in place.The surgeon proceeded to the c6/7 level and installed the first cage, but it was found to have fractured after the first anchoring plate was installed.The cage was again removed and replaced with a new cage and the surgeon elected not to install the anchoring plates at that level.There was a delay of three hours to the procedure without reported patient impacts.This is report three of four for this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections in d9 and h3.Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation: the returned device matches the information in the complaint file and was examined.Visual inspection revealed the cage is fractured.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown patient or surgical factors.Dhr review: per dhr review, the part was likely conforming when it left zimvie control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.Reference reports 3004788213-2023-00083 through 3004788213-2023-00086.

Brand Name
ROI-C IMPLANT 14MM X 14MM H7MM
Common Device Name
ROI-C TITANIUM-COATED IMPLANT SYSTEM
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
sabrina abla
10225 westmoor dr.
westminster, CO 80021
7206965158
MDR Report Key17967553
Report Number3004788213-2023-00085
Device Sequence Number7754782
Product Code OVE
UDI-Device Identifier03662663016087
UDI-Public(01)03662663016087(17)241101(10)75947
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K151934
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Catalogue NumberMC1313P
Device Lot Number75947
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/19/2023
Supplement Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic